Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Skin rashes, allergy, warts on hands elevated, reddish and itchy. Cause?

I am 83 yrs old and have a severe skin rash . I was asked to apply certain creams and it helped for a while. The dermatologist who examined me feels that it is an allergy. Recently I have also started developing warts on my hands which are elevated, reddish & itchy. The rash is everywhere including my scalp. Food allergy panel only shows allergy to shrimp which I have not eaten for a long time and I have also been off milk, peanut, tomato etc for a long time. What could be causing this skin condition.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

You should find out allergen giving you this problem.

Take antihistamine like cetrizine.

Apply some branded moisturizing lotion on the body.

Take less salt.

Take plenty of water.

Ok and bye.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor